Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 70, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Nov 1, 2009, 8:15 AM CST for Sangamon County, Illinois. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2009, 8:15 AM CST (14:15 UTC)
- Expired
- Nov 2, 2009, 9:31 AM CST
- In force
- 25 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Riverton (RVTI2). The gauge peaked at 23.23 ft at Nov 1, 2009, 10:00 AM CST.
- Action stage
- 17 ft
- Minor stage
- 23 ft
- Moderate stage
- 26 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05576500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 011415
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
815 AM CST SUN NOV 01 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC167-012057-
/O.NEW.KILX.FL.W.0070.091101T1415Z-091101T2057Z/
/RVTI2.1.ER.091101T0900Z.091101T1330Z.091101T1457Z.NO/
815 AM CST SUN NOV 01 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SANGAMON RIVER AT RIVERTON.
* INTO THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM SUNDAY THE STAGE WAS 23.1 FEET.
* FLOOD STAGE IS 23 FEET.
* FORECAST...THE RIVER IS NEAR ITS CREST AND WILL FALL TO BELOW FLOOD
STAGE DURING THIS AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
RIVERTON 23 23.1 SUN 8 AM 22.4 22.0 21.7
$$3 follow-up statements
000
WGUS83 KILX 011552
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
952 AM CST SUN NOV 01 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-020552-
/O.EXT.KILX.FL.W.0057.000000T0000Z-091105T0600Z/
/MNTI2.1.ER.091024T1007Z.091031T2000Z.091105T0000Z.NO/
952 AM CST SUN NOV 01 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 AM SUNDAY THE STAGE WAS 14.4 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
MONTICELLO 13 14.4 SUN 9 AM 14.4 14.1 13.3
$$
ILC167-020551-
/O.EXT.KILX.FL.W.0070.000000T0000Z-091103T0600Z/
/RVTI2.1.ER.091101T0900Z.091102T0600Z.091103T0000Z.NO/
952 AM CST SUN NOV 01 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT RIVERTON.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 AM SUNDAY THE STAGE WAS 23.1 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.6 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
TOMORROW EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
RIVERTON 23 23.1 SUN 9 AM 23.5 22.6 21.8
$$
ILC017-125-020551-
/O.CON.KILX.FL.W.0063.000000T0000Z-000000T0000Z/
/CDLI2.2.ER.091030T1133Z.091102T1800Z.000000T0000Z.UU/
952 AM CST SUN NOV 01 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 AM SUNDAY THE STAGE WAS 459.2 FEET.
* FLOOD STAGE IS 456.6 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 459.6 FEET BY
TOMORROW AFTERNOON THEN BEGIN FALLING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
CHANDLERVILLE 457 459.2 SUN 9 AM 459.5 459.5 459.2
$$000
WGUS83 KILX 020229
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
829 PM CST SUN NOV 01 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY.
SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY.
SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY.
SANGAMON RIVER NEAR OAKFORD AFFECTING CASS...MASON AND MENARD
COUNTIES.
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES.
.THE SANGAMON RIVER CONTINUES TO RISE IN MOST AREAS. RIVER LEVELS
HAVE EVENED OUT A BIT AT RIVERTON.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-021629-
/O.EXT.KILX.FL.W.0057.000000T0000Z-091105T1200Z/
/MNTI2.1.ER.091024T1007Z.091102T1200Z.091105T0600Z.NO/
829 PM CST SUN NOV 01 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM SUNDAY THE STAGE WAS 14.7 FEET.
* FLOOD STAGE IS 13 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.2 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
THURSDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
MONTICELLO 13 14.7 SUN 7 PM 15.2 14.5 13.3
$$
ILC167-021629-
/O.EXT.KILX.FL.W.0070.000000T0000Z-091103T0000Z/
/RVTI2.1.ER.091101T0900Z.091102T0600Z.091102T1800Z.NO/
829 PM CST SUN NOV 01 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT RIVERTON.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM SUNDAY THE STAGE WAS 23.1 FEET.
* FLOOD STAGE IS 23 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.3 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
TOMORROW AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
RIVERTON 23 23.1 SUN 8 PM 23.2 22.3 21.5
$$
ILC129-021628-
/O.EXT.KILX.FL.W.0071.091102T0226Z-091106T2000Z/
/PETI2.1.ER.091102T0042Z.091103T1800Z.091106T1400Z.NO/
829 PM CST SUN NOV 01 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT PETERSBURG.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM SUNDAY THE STAGE WAS 22.5 FEET.
* FLOOD STAGE IS 23 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO NEAR 23.8 FEET BY TUESDAY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 23.0 FEET...EXTENSIVE AGRICULTURAL AND LOWLAND FLOODING
OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
PETERSBURG 23 22.5 SUN 9 AM 23.4 23.7 23.7
$$
ILC017-125-129-021628-
/O.EXT.KILX.FL.W.0062.000000T0000Z-091106T1500Z/
/OKFI2.2.ER.091030T1856Z.091103T0000Z.091106T0900Z.NO/
829 PM CST SUN NOV 01 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR OAKFORD.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM SUNDAY THE STAGE WAS 473.1 FEET.
* FLOOD STAGE IS 471 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 473.4 FEET BY
TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
FRIDAY MORNING.
* IMPACT...AT 472.9 FEET...FLOODING BEGINS TO SOME RESIDENCES IN
CHANDLERVILLE.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
OAKFORD 471 473.1 SUN 8 PM 473.3 473.4 473.1
$$
ILC017-125-021628-
/O.EXT.KILX.FL.W.0063.000000T0000Z-091108T1359Z/
/CDLI2.2.ER.091030T1133Z.091103T0600Z.091108T0759Z.UU/
829 PM CST SUN NOV 01 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* UNTIL SUNDAY NOVEMBER 08...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 PM SUNDAY THE STAGE WAS 459.5 FEET.
* FLOOD STAGE IS 456.6 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 460.0 FEET BY
EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
SUNDAY MORNING.
* IMPACT...AT 462.0 FEET...BELL LEVEE IS OVERTOPPED.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
CHANDLERVILLE 457 459.5 SUN 8 PM 459.8 460.0 459.9
$$
GEELHART000
WGUS83 KILX 021531
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
931 AM CST MON NOV 02 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC167-021601-
/O.CAN.KILX.FL.W.0070.000000T0000Z-091103T0000Z/
/RVTI2.1.ER.091101T0900Z.091101T2000Z.091102T0835Z.NO/
931 AM CST MON NOV 02 2009
THE FLOOD WARNING IS CANCELLED FOR
THE SANGAMON RIVER AT RIVERTON.
* AT 9 AM MONDAY THE STAGE WAS 22.8 FEET.
* FLOOD STAGE IS 23 FEET.
* FELL BELOW FLOOD STAGE AT 230 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 22.2 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SANGAMON RIVER
RIVERTON 23 22.8 MON 9 AM 22.2 21.3 20.8
$$
KHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Nov 1, 5:23 AM CST, 2 hours 52 minutes earlier.
Area forecast discussion, Nov 1, 5:23 AM CST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 523 AM CST SUN NOV 1 2009 .DISCUSSION... ISSUED 225 AM CST SUN NOV 1 2009 BELOW NORMAL TEMPERATURES AND PRECIPITATION WILL BE THE RULE THIS WEEK...AS NORTHWEST FLOW PATTERN REMAINS IN PLACE. 07Z SURFACE CHART SHOWS HIGH PRESSURE RIDGE EXTENDING FROM THE GREAT LAKES TO TEXAS...PROVIDING CLEAR AND COLD CONDITIONS ACROSS CENTRAL ILLINOIS. FURTHER WEST...LOW PRESSURE IS ANALYZED OVER SASKATCHEWAN...WITH WARM FRONT EXTENDING S/SE INTO WESTERN IOWA AND NORTHERN MISSOURI. ALOFT...FAST ZONAL FLOW IS NOTED ACROSS THE CONUS...WITH NUMEROUS WEAK WAVES EMBEDDED WITHIN THE FLOW. SHORT TERM...TODAY THROUGH TUESDAY WEAK SHORT-WAVE RIDING ALONG APPROACHING WARM FRONT IS CURRENTLY SPREADING MID-LEVEL CLOUDS ACROSS IOWA AND FAR NORTHERN MISSOURI. AS THIS WAVE QUICKLY TRACKS EASTWARD...CLOUDS WILL PUSH INTO CENTRAL ILLINOIS EARLY THIS MORNING. MODEL RH PROFILES HANDLE THE PRESENT CLOUD FIELD QUITE WELL...BUT APPEAR TO BE A BIT TOO SLOW IN SPREADING CLOUD COVER EASTWARD. SATELLITE LOOPS SHOW LEADING EDGE OF CLOUDS REACHING THE I-55 CORRIDOR BY 12Z...THEN FURTHER EAST TO THE INDIANA BORDER BY 15Z. AFTER A PERIOD OF MOSTLY CLOUDY SKIES DURING THE MORNING...INCREASING AMOUNTS OF SUNSHINE WILL BE NOTED THIS AFTERNOON AS WEAK SUBSIDENCE DEVELOPS IN THE WAKE OF THE DEPARTING WAVE. PARTIAL SUNSHINE AND LIGHT SOUTHERLY WINDS WILL HELP PUSH HIGH TEMPERATURES INTO THE MIDDLE 50S. NEXT SHORT-WAVE CURRENTLY OVER THE NORTHERN ROCKIES WILL QUICKLY TRACK INTO THE GREAT LAKES LATE TONIGHT...PUSHING A COLD FRONT TOWARD ILLINOIS. MODELS STILL DISAGREE WITH EXACT TIMING OF FROPA...WITH NAM-WRF LAGGING BEHIND THE FASTER GFS BY ABOUT 6 HOURS. WITH PROGRESSIVE ZONAL FLOW PATTERN...THINK FASTER IS THE WAY TO GO...SO WILL CONTINUE TO SIDE WITH THE GFS FOR THIS FORECAST PACKAGE. FRONT WILL PUSH INTO NORTHWEST ILLINOIS BY 12Z MON...THEN WILL REACH THE OHIO RIVER BY 00Z TUE. MOISTURE WILL BE EXTREMELY LIMITED AHEAD OF THE BOUNDARY...THANKS TO BLOCKING HIGH PRESSURE RIDGE ACROSS THE DEEP SOUTH. IN ADDITION...BEST UPPER DYNAMICS/LIFT WILL REMAIN WELL TO THE NORTH ACROSS SOUTHERN CANADA. AS A RESULT...AM VERY SKEPTICAL ABOUT PRECIP CHANCES ON MONDAY. WILL HOLD ON TO SLIGHT CHANCE POPS ACROSS THE NORTH...BUT EVEN THESE MAY NEED TO BE DROPPED. HIGH PRESSURE BUILDS IN BEHIND THE FRONT MONDAY NIGHT INTO EARLY TUESDAY...BRINGING CLEARING SKIES AND COOLER TEMPS. AS HIGH SHIFTS OFF TO THE EAST...NEXT WAVE RAPIDLY APPROACHES FROM THE W/NW BY TUESDAY EVENING. GFS/ECMWF IN FAIRLY GOOD AGREEMENT WITH SPEED AND STRENGTH OF SYSTEM...WITH MAIN ENERGY ONCE AGAIN SKIRTING BY TO THE NORTH. HAVE INTRODUCED SLIGHT CHANCE POPS ACROSS THE NORTHWEST KILX CWA TUESDAY NIGHT...THEN FURTHER EAST ALONG AND NORTH OF THE I-74 CORRIDOR ON WEDNESDAY. LONG TERM...WEDNESDAY THROUGH SATURDAY 00Z 1 NOV MODELS HAVE NOW COME INTO MUCH BETTER AGREEMENT CONCERNING STRONGER WAVE TOWARD THE END OF THE WEEK. ECMWF HAS MADE A MAJOR SHIFT AND NOW LOOKS QUITE SIMILAR TO THE GFS. BOTH MODELS INDICATE A SLIGHTLY MORE AMPLIFIED WAVE DROPPING THROUGH THE NORTHERN PLAINS ON THURSDAY...THEN INTO THE GREAT LAKES/OHIO VALLEY BY FRIDAY. WITH STRONGER UPPER DYNAMICS PASSING THROUGH THE REGION AND A BETTER FETCH OF MOISTURE COMING OFF THE GULF...THINK THIS SYSTEM HAS THE BEST SHOT AT GENERATING LIGHT SHOWERS ACROSS CENTRAL ILLINOIS. HAVE THEREFORE INCLUDED LOW CHANCE POPS THURSDAY NIGHT. ONCE THIS FEATURE QUICKLY MOVES OFF TO THE EAST...A RETURN TO COOL AND DRY CONDITIONS CAN BE ANTICIPATED FOR FRIDAY AND SATURDAY. BARNES && .AVIATION... ISSUED 522 AM CST SUN NOV 1 2009 VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES NEXT 24HRS. AREA OF MID AND HIGH CLOUDS WILL MOVE INTO THE REGION NEXT COUPLE OF HOURS AND AFFECT THE TAF SITES FOR SEVERAL HOURS THIS MORNING. THEN THAT AREA OF CLOUDS MOVES OUT AND THEN A HIGH DECK IS FORECAST TO ARRIVE TOMORROW. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 1, 6:02 AM CST, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 602 AM CST SUN NOV 1 2009 ILZ027>031-036>038-040>043-047>053-021200- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 602 AM CST SUN NOV 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT FLOODING WILL OCCUR ALONG THE KICKAPOO...SALT AND LAKE FORK CREEKS IN LOGAN COUNTY TODAY AND SOME NEARBY COUNTRY ROADS COULD BE COVERED WITH WATER. MINOR FLOODING IS OCCURRING ALONG THE ILLINOIS RIVER DOWNSTREAM FROM HENRY TO BEARDSTOWN. THIS FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS. MINOR FLOODING IS OCCURRING ALONG THE SANGAMON RIVER AT MONTICELLO...OAKFORD AND CHANDLERVILLE...AND WILL AFFECT RIVERTON TODAY. MINOR FLOODING IS ALSO EXPECTED TO CONTINUE ON THE MACKINAW RIVER AT CONGERVILLE...THE SPOON RIVER AT LONDON MILLS AND THE SALT CREEK AT GREENVIEW. THIS FLOODING WILL CONTINUE FOR THE NEXT COUPLE OF DAYS AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-054>057-061>063-021200- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT- SHELBY-VERMILION- 602 AM CST SUN NOV 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT MINOR FLOODING IS OCCURRING ALONG THE SANGAMON RIVER AT MONTICELLO AND FURTHER DOWNSTREAM. THIS FLOODING WILL CONTINUE FOR THE NEXT COUPLE OF DAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ066>068-071>073-021200- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 602 AM CST SUN NOV 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT MINOR FLOODING IS EXPECTED ALONG THE LITTLE WABASH RIVER AT CLAY CITY THE NEXT COUPLE OF DAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. AUTEN
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 9:23 PM CDT | River Flood Warning | ILX | Marshall, Putnam | 7 days |
| Nov 1, 11:56 AM CST | River Flood Warning | ILX | Menard | 4 days |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.